| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device has logged an event in the memory which can be related to a failure of the device to deliver defibrillation energy.In this state the device may not be able to provide defibrillation therapy if it were needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
The customer's device was not returned to stryker for evaluation.The customer was advised over the phone call and after clearing the logged event codes did not repopulate.A cause of the reported issue could not be determined.